RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 179–188 (Mi umn5087)  

This article is cited in 1 scientific paper (total in 1 paper)

The index of elliptic operators. V

M. F. Atiyah, I. M. Singer


Full text: PDF file (650 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.4+513.83

Citation: M. F. Atiyah, I. M. Singer, “The index of elliptic operators. V”, Uspekhi Mat. Nauk, 27:4(166) (1972), 179–188

Citation in format AMSBIB
\Bibitem{AtiSin72}
\by M.~F.~Atiyah, I.~M.~Singer
\paper The index of elliptic operators. V
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 179--188
\mathnet{http://mi.mathnet.ru/umn5087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385933}
\zmath{https://zbmath.org/?q=an:0237.58018}


Linking options:
  • http://mi.mathnet.ru/eng/umn5087
  • http://mi.mathnet.ru/eng/umn/v27/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. G. Kasparov, “Topological invariants of elliptic operators. I. $K$-homology”, Math. USSR-Izv., 9:4 (1975), 751–792  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:408
    Full text:214
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019